Publication
Title
Optimal monopoly market area spanning in multidimensional commodity spaces
Author
Abstract
Language
English
Source (journal)
Managerial and decision economics. - London
Publication
London : 2009
ISSN
0143-6570
Volume/pages
30(2009), p. 1-14
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
VABB-SHW
Record
Identification
Creation 09.03.2009
Last edited 28.02.2018
To cite this reference